# SDR DALA2019070504110

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 64,530 hours, 25,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3705 DURING SLIDE DEPLOYMENT SAMPLING R2 SLIDE FAILED TO DEPLOY. CORRECTIVE ACTION: REPLACED R2 DOOR SLIDE IAW WORKCARD 2560-4428 (5652288).
